Attila Maroti
Attila Maroti
Alfred Renyi Institute of Mathematics, Hungarian Academy of Sciences
E-mail megerősítve itt: renyi.mta.hu - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
On the orders of primitive groups
A Maróti
Journal of Algebra 258 (2), 631-640, 2002
1152002
Covering the symmetric groups with proper subgroups
A Maróti
Journal of Combinatorial Theory, Series A 110 (1), 97-111, 2005
602005
Sets of elements that pairwise generate a linear group
JR Britnell, A Evseev, RM Guralnick, PE Holmes, A Maróti
Journal of Combinatorial Theory, Series A 115 (3), 442-465, 2008
432008
The non-coprime k (GV) problem
RM Guralnick, PH Tiep
Journal of Algebra 293 (1), 185-242, 2005
32*2005
On elementary lower bounds for the partition function
A Maróti
Integers: Electronic Journal of Combinatorial Number Theory 3 (A10), 2, 2003
312003
Hamiltonian cycles in the generating graphs of finite groups
T Breuer, RM Guralnick, A Lucchini, A Maróti, GP Nagy
Bulletin of the London Mathematical Society 42 (4), 621-633, 2010
302010
Bounding the number of conjugacy classes of a permutation group
A Maróti
Journal of Group Theory 8 (3), 273-289, 2005
262005
Legendrian and transverse cables of positive torus knots
JB Etnyre, DJ LaFountain, B Tosun
Geometry & Topology 16 (3), 1639-1689, 2012
242012
Average dimension of fixed point spaces with applications
RM Guralnick, A Maróti
Advances in Mathematics 226 (1), 298-308, 2011
232011
Normalizers of primitive permutation groups
RM Guralnick, A Maróti, L Pyber
Advances in Mathematics 310, 1017-1063, 2017
222017
On the clique number of the generating graph of a finite group
A Lucchini, A Maróti
Proceedings of the American Mathematical Society 137 (10), 3207-3217, 2009
212009
Some results and questions related to the generating graph of a finite group
A Lucchini, A Maróti
Ischia group theory 2008, 183-208, 2009
182009
Bounds for the probability of generating the symmetric and alternating groups
A Maróti, MC Tamburini
Archiv der Mathematik 96 (2), 115-121, 2011
172011
Ring elements as sums of units
C Lanski, A Maróti
Central European Journal of Mathematics 7 (3), 395-399, 2009
172009
On groups with every normal subgroup transitive or semiregular
Á Bereczky, A Maróti
Journal of Algebra 319 (4), 1733-1751, 2008
142008
Perfect numbers and finite groups
T De Medts, A Maróti
Rendiconti del Seminario Matematico della Università di Padova 129, 17-34, 2013
132013
A proof of Pyber's base size conjecture
H Duyan, Z Halasi, A Maróti
Advances in Mathematics 331, 720-747, 2018
122018
Rings as the unions of proper subrings
A Lucchini, A Maróti
Algebras and representation theory 15 (6), 1035-1047, 2012
122012
On finite simple groups and Kneser graphs
A Lucchini, A Maróti
Journal of Algebraic Combinatorics 30 (4), 549-566, 2009
122009
On a conjecture of Gluck
JP Cossey, Z Halasi, A Maróti, HN Nguyen
Mathematische Zeitschrift 279 (3-4), 1067-1080, 2015
112015
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20